Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Have pain in testicles, back, abdomen, joint. Cyst present on one testicle. Taken amoxycillin, ciprofloxacin, doxycycline. Fly taking ibuprofen?


I'm a 44 year old man with an apparent cyst on my right testicle as per a urologist. Been in pain for several weeks in the testicles, back and abdomen (although not as much now in stomach). Hurts my testicles when sitting up for any length of time - dull pain and quasy feeling. Also suffering from muscle and joint pain for a while plus skin flushing and a little pain in the throat, itchy upper lip and the back of my neck. No idea if related. The hospital hasn't been able to carry out an ultrasound in time and I'm due to fly long haul shortly. I previously self-medicated for a week on Amoxycillin (no use) and went to the hospital when I could hardly walk with pelvic pain and joints seizing up. Just finished 10 days of Ciprofloxacin and Doxycycline but no better. Is flying dangerous for me with the cyst in terms of cabin pressure, risk of DVT etc....? I plan on visiting my doctor as soon as I get home (i'm overseas now) but should I get an ultrasound before I fly or can I just manage the pain with ibuprofen or something like that?
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Welcome to healthcaremagic . Most probably you are having hydrocoel with acute inflammation .
simple cyst usually not presents with pain etc.
Post traumatic cyst may develop suddenly and due to collection of blood that need urgent evaluation and drainage operation. U S G AND CLINICAL EVALUATION WILL DETERMINE THE COURSE OF TREATMENT AND SHOULD NOT BE DELAYED .
Answered: Thu, 2 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor